Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    UC and Pyoderma gangrenosum
    avatar
    An_258825 posted:
    Hello fellow UC victims,
    has anyone experienced these crazy skin ulcers that start out looking like bug bites? I'm taking Humira with much success for over a year but these pesky things are a little nerving and ugly as sin. They are only on my arms and legs but they look bad and I can't stop messing with them. Anything work or not work? I keep reading about Prednisone and other corticosteroids that work but I don't want anymore prednisone in my system.

    Thanks for the feedback.
    Reply
     
    avatar
    jbicaci responded:
    I have round red spot showing up on my legs that look exactly like cancer. After many tests I was told was from IBD. I have Crohn's and UC and reading about it causes the problem. There is a name to this spots if they are the same as yours I dont know. I am taking liver supplement pills and they seem to slow down. I think the cause must be the liver. Most doctors don't seem to understand the liver with free radicals, toxins, and fat. I was told by my skin doctor cortisone shuts will help but cortisome is very bad for the eyes. I learned that a clean liver heals most problems in 1960 and applying that information is keeping me healthy. To educate doctors with this information has been my nightmare.
     
    avatar
    teachyou2 replied to jbicaci's response:
    Hello,
    and thank you for responding. Wow - that is scary - liver problems.

    Would you mind sharing what you are taking and how much? I want to talk to my dermatologist about it and do some research myself too.

    Thank you again for the information.


    Spotlight: Member Stories

    Hi, My name is Lauren Hope. I am 19 years old and have been struggling with "stomach problems" for about six years. it really got serious in...More

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.